Volume 13, Number 1
Preview Issue Next Issue

full paper access

Wen-jie Zhu and Meng-zhao Qin

J. Comp. Math., 13 (1995), pp. 1-19

Preview Full PDF 111 158 Article preview

full paper access

De-tong Zhu

J. Comp. Math., 13 (1995), pp. 20-31

Preview Full PDF 116 166 Article preview

full paper access

Lin-bo Zhang

J. Comp. Math., 13 (1995), pp. 32-50

Preview Full PDF 108 163 Article preview

full paper access

Hou-de Han and Wei-zhu Bao

J. Comp. Math., 13 (1995), pp. 51-63

Preview Full PDF 108 152 Article preview

full paper access

Wang-yao Li

J. Comp. Math., 13 (1995), pp. 64-69

Preview Full PDF 111 165 Article preview

full paper access

Yu-lin Zhou

J. Comp. Math., 13 (1995), pp. 70-93

Preview Full PDF 116 167 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80